# SDR AALA201612209007

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 39,109 hours, 28,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WIRES HANGING OUT OF SEAT 9C. SECURED EMERGENCY ROW LIGHTING WIRES AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
